MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 6 9MM; SEE H10

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 6 9MM; SEE H10
Catalog Number 02-022-35-6009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient has filed a short-form complaint in a coordinated action in (b)(6) with master case no.(b)(4).The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits in this coordinated action were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Multiple devices are listed, the patient had concurrent bilateral knee arthroplasty (b)(6), 02-022-45-6050 - truliant tib fit tray cem sz 6f / 5t.(b)(6), 02-020-11-0360 - truliant ps cem fem ps cem right sz 6.(b)(6), 02-022-45-6050 - truliant tib fit tray cem sz 6f / 5t.(b)(6), 200-07-35 - advanced patella 35mm 3 peg implant.(b)(6), 200-07-35 - advanced patella 35mm 3 peg implant.(b)(6), 02-022-35-6009 - truliant tib imp ps insert sz 6 9mm.These devices are used for treatment not diagnosis.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that this patient had an initial right total knee arthroplasty on (b)(6) 2019.There is no reported revision at this time.There is no other patient demographic or medical history available.No additional information is available.
 
Additional Manufacturer Narrative
H3: investigation results - as documented, there appears to be an allegation of prosthesis wear against the devices implanted in the right knee.However, the devices remain implanted, prosthesis wear cannot be confirmed from the information provided, and the allegation may be due inclusion of the implanted polyethylene in the packaging recall.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, e4: removed erroneous entry, g1, g2, h6: clinical code, impact code, component code, type of investigation.As documented, there appears to be an allegation of prosthesis wear against the devices implanted in the right knee.However, the devices remain implanted, prosthesis wear cannot be confirmed from the information provided, and the allegation may be due inclusion of the implanted polyethylene in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 6 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17912830
Report Number1038671-2023-02501
Device Sequence Number6653389
Product Code JWH
UDI-Device Identifier10885862304704
UDI-Public10885862304704
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2026
Device Catalogue Number02-022-35-6009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer12/27/2023
02/06/2026
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date01/04/2024
02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown